# SDR 2007UALA03957

- Difficulty date: September 27, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 43,711 hours, 6,610 cycles
- Engine: Pwa PW4090
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Faulty
- Location: Apu Fire
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FIRE CARD MESSAGE DISPLAYED.    10-23-07    REPLACED CARDS A9 & A12. MESSAGE CLEARED.  AIRCRAFT RETURNED TO SERVICE.
